MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0312FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 jun 2019: lot 121963: (b)(4) items manufactured and released on 06-sep-2012.Expiration date: 2017-07-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
On (b)(4) 2019 we were informed of a revision surgery performed after 6 years and 7 months (on (b)(6) 2019) after the primary due to knee instability.The surgeon performed a poly swap and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Additional information received on july 3rd 2019: during the revision surgery the 12 mm inlay has been changed with the 14 mm inlay.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 3 / 12 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8757354
Report Number3005180920-2019-00529
Device Sequence Number16516182
Product Code JWH
UDI-Device Identifier07630030817137
UDI-Public07630030817137
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number02.07.0312FUC
Device Lot Number121963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;